# SDR IXXA20210791109

- Difficulty date: October 27, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 119,427 hours, 22,936 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flap
- Part number: 113T310078
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OFF TRAILING EDGE OUTBOARD FLAP DELAM AREA 46" INBOARD FROM OUTBOARD EDGE AND 10" FROM TRAILING EDGE. REPAIRED DAMAGE ON RIGHT WING OUTBOARD FLAP UPPER SKIN IAW B767 SRM 51-70-06 AS DIRECTED BY SRM 57-53-01.
